# SDR IPXA2025071765144

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N625UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65782
- Aircraft time: 18,264 hours, 2,746 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED BURNING SMELL IN CKPTFROM 1205-1209 ON CLIMB WENT AWAY CREW REPORTED THAT THEY CHECKED OVEN AND MAIN DECK AND COULD NOT FIND ANYTHING. CHECKED CMC FOR FAULTS AND EQUIPMENT COOLING FAULTS. NO FAULTS FOUND. DURING PS-1 CHECKED E/E AND REST OF A/C WITHOUT ANY FINDINGS. NO ODORS NOTED PER AMM 71-00-00-200-804-G00 REV 48. Q9DY421Y T.BURCHARDT CRN84203731
